# SDR 29GA2015051300001

- Difficulty date: May 8, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 32,221 hours, 36,046 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Condition: Failed
- Location: Hyd Pump
- Component: Pump
- Component part number: 4018401
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST MAIN HYDRAULIC PRESSURE DURING TAXI, THEN LOST BRAKES AND EMERGENCY PRESSURE.  REPLACED HYDRAULIC PUMP MOTOR FUNCTION CHECK LEAK CHECK GOOD, OPS CHECK SATISFACTORY.
